MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490105
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: mfr report# correction: the initial report was submitted with the incorrect number 2521402-2024-00283 in the manufacturer report number field.The correct report number is 2521402-2026-00283.This report has been identified as b.Braun medical internal report number (b)(4).One contaminated sample in open packaging was returned for evaluation.The sample was decontaminated and then leak tested, and no leakage was detected.To replicate the reported defect of the air-in-line alarm on the pump, the sample was attached to the pump and then tested by running therapy while staggering the flow rate throughout the therapy.No alarms occurred during the testing of the returned sample.A measurement of the outer diameter of the pump segment tubing was taken and found to be 0.152 inches, which meets the specification of 0.152-0.154 inches.The reported defect was not confirmed.Based on the evaluation, the samples met internal specifications, and no product deviations were identified.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: after priming blood tubing, air in line.After getting air out via syringe removal of blood.Air from bag to filter and air after port on blood tubing.Air found in piv connected tubing.Blood removed from tubing via syringe.Air removed from piv.Blood given via syringe.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25000054
Report Number2521402-2026-00283
Device Sequence Number9813369
Product Code FPA
UDI-Device Identifier04046964186165
UDI-Public(01)04046964186165(11)251013(17)280930(10)0062026677
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490105
Device Lot Number0062026677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown